# SDR WX0A071421

- Difficulty date: November 25, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99305387
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT CUSP WEB 3 AREAS OF CORROSION STATION 712 TO 786.  CUT OUT DAMAGED AREAS, FABRICATED REPAIR FILLERS, RING DOUBLERS, REPAIR DOUBLERS AND INSTALLED.
